# SDR ASAA9780250

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Part number: 5912150509
- Condition: Galled
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - DURING 30K CHECK, GALLED BUSHINGS WERE FOUND ON LT WING OUTBOARD FLAP INBOARD HINGE ARM LOWER MOUNT BOLT AND CORROSION ON INBOARD LUG.  REPAIRED IAW ASA EA 5750-01256.  (X)
